# SDR 07FDEA04691

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 16,950 hours, 9,176 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010C051100
- Part serial: 765
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,052 hours, 370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 330 CABIN V/S CONSTANTLY AT 150 CLIMB, FWD  OUTFLOW VALVE SHOWED NEARLY OPEN SYS 1 REG FAULTED.  SYS 2 TOOK OVER AS NECESSARY BUT CABIN V/S  INCREASED TO 200FPM, THEN SELECTED MANUAL BUT OUTFLOW VALVE WOULD NOT CLOSE.  ELECTED TO MAKE PRECAUTIONARY LANDING IN PHX AS UNABLE TO MAINTAIN  CABIN ALT BELOW 10,000FT.  FOLLOWED ALL ECAM AND QRH PROCEDURE ACN RELEASED FOR SERVICE PER MEL/CDL: 21-31-02-A CATEGORY: C EXPIRATION: 05NOV07 , FLT CONTINUED TO MEM  AND IS INWORK:  REMOVED AND REPLACED NR 1 CABIN CONTROLLER AND  AFT OUTFLOW VALVE  (21-30/9624).  TEST SYSTEM 21-31-00-5.
